# SDR 08FDEA00785

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: A5537247000000
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL NR 325 CR IS BROKEN.  REMOVED DAMAGE, VERIFIED MAT I.D. APPLIED REPAIR PLYS, CURED. RESTORED FINISH IAW SRM 55-33-13 & 51-77-00.
